# SDR CALA2013090290905

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 72,035 hours, 10,299 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REV AFT CROSS TIE SUPPORT ASSEMBLY WORN.  ROD BINDS UP WHEN TRYING TO CLOSE REV.  REPLACED NR 1 ENGINE REV TIE SUPPORT ASSEMBLY.
